MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SPIRIT SELECT; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 5700000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 1 malfunction event(s), where it was reported the device experienced false latch of siderail; inadequate siderail support force.No adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
SPIRIT SELECT
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS
1020 adelaide st. s.
N6E 1 R6
CA   N6E 1R6
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24189148
Report Number3006433555-2026-99001
Device Sequence Number9649526
Product Code FNL
UDI-Device Identifier07613327284546
UDI-Public7613327284546
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5700000000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown